Plastic Surgery, Beauty, Skin Care Message Boards & Blogs
Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.
I've developed what appears to be a perioral dermatitis. The red acne looking bumps extend from the corner of my nose, along the nasolabial folds on one side of my face, and on my chin. I've been on Obagi for a little over two years, and was wondering if the constant use of these products could cause this. I also make the mistake of putting a strong corticosteriod cream on the lesions, and was surprised when they disappeared within a day. However, in a week or two they come back. The corticosteriod I used is called Vanos. I had the Vanos rx to treat eczema on my hands. But I had not used the Vanos for about a year prior to the rash, so It wouldn't be the cause of the current skin rash. I also live in Germany, and spend alot of time outdoors in the cold air playing with my dog. Any ideas what to do about this?
The main cause of you're perioral dermatisis is due to using hydrocortisone on your face. You should never use a steroid on your face as it results in this condition. You must stop immediately and not use any creams on that area until it clears up.
What worked for me was stopping all creams and applying live enzyme rich honey, yes honey but not the filtered kind. To your perio area and leave on for 3 hrs a night. It will doing thud every day for a couple of weeks to clear up but it works. Your condition will be worse at first when u stop the steroids it's called a rebound affect but it will go
Information and services provided through Make Me Heal and this Site are intended for educational and informational purposes and are not a substitute for the advice of your physician or other medical professional. If you need medical assistance, you should contact your medical care provider. For more information, please read Our Policies.